# SDR ASAA2014060508228

- Difficulty date: June 5, 2014
- Submitted: June 18, 2014
- Operation: Air carrier
- Aircraft: N303AS
- Make and model: Boeing 737990
- Aircraft serial: 30016
- Aircraft time: 47,541 hours, 18,178 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 143A812629
- Condition: Corroded
- Location: Bs 492-500a
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY RT TRANSITION PANEL BOTTOM SIDE HAS CORROSION AT NUT PLATE AREA, PREVIOUSLY BLENDED AT BS 492.4 - 500A, RBL 26.  ACFT GROUNDED. R & R TRANSITION PANEL, PN 143A8126Y29, PO 813594.1 FROM STA 495-STA 500A RBL 26 IAW SRM 51-40-02 DWG: 143A0080.
